# SDR SWIA202055521

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR BEAM SUPPORT STRAP AT FS 559.00 BETWEEN LBL 36 AND LBL 44 HAS MULTIPLE SPOTS OF CORROSION.  C-CHECK RO 1/16/2021.  REMOVED DAMAGED SUPPORT STRAP AT FS 559 BETWEEN LBL 36 AND LBL 44 AND INSTALLED NEW SERVICEABLE STRAP, IAW CRJ200-SRM-51-42-06, 51-45-00, AND 51-40-11.
